# SDR CA981230020

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482B
- Engine: Rroyce DART5352
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 200140646
- Condition: Leaking
- Location: Hydraulic System
- Part time: 6,087 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) HYDRAULIC FLOW LIGHTS CAME ON IN-FLIGHT, EMERGENCY DECLARED.  WHEN U/C LOWERED, THE STANDBY LIGHT WENT OUT, HYDRAULIC PRESSURE WAS NORMAL.  AIRCRAFT LANDED OK.  STANDBY HYD PUMP BLEED NIPPLE LEAKING, RESEALED, PUMPS BLED AND FLUID REPLENISHED.  ON APPROACH AFTER NEXT FLIGHT, FLOW LIGHTS CAME ON.  HYDRAULIC LEAK FROM UNDER PROTECTIVE COVER OF MAXARET RETURN LINE, LINE REPLACED.   PART TC:  9,469.
